MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 15MM; SEE H10

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 15MM; SEE H10
Model Number CC TIBIAL INSERT SZ 3, 15MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, initial right knee implanted on (b)(6) 2013, underwent a revision procedure on (b)(6) 2024, approximately 10 years 2 months post the initial procedure.The 15mm cc poly was exchanged for an 18mm poly.There were no surgical delays or device breakages during the procedure.No x-rays were able to be obtained.The patient was last known to be in stable condition following the event.No device returns for analysis available as it is against the hospital policy.No device images were available.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The reason for the reported revision cannot be confirmed from the information provided but may be due to inclusion of the polyethylene in the packaging recall, wear, loosening, infection, fracture, instability, and/or patient related factors.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information, images, or radiographs were not provided.D1: corrected.D4: corrected.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
CC TIBIAL INSERT SZ 3, 15MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18803747
Report Number1038671-2024-00337
Device Sequence Number20656793
Product Code JWH
UDI-Device Identifier10885862054272
UDI-Public10885862054272
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2015
Device Model NumberCC TIBIAL INSERT SZ 3, 15MM
Device Catalogue Number208-23-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown